25323 articles – 19562 Notices  [english version]
.:. Consultation > Liste par auteur > Ait Dads .:.
8 documents classés par :

Pseudo almost automorphic solutions for some nonlinear differential equations: Liénard equations and Hamiltonian systems.
Ait Dads E. H. et al
International Journal of Evolution Equations 4, 2 (2010) 191-211 [hal-00678572 - version 1]
Positive pseudo almost periodic solutions for some nonlinear infinite delay integral equations
Ait Dads E. H. et al
Mathematical and Computer Modelling 49, 3-4 (2009) 721-739 [hal-00677431 - version 1]
Pseudo almost automorphic solutions for some nonlinear differential equations: Liénard equations and Hamiltonian systems.
Ait Dads E. H. et al
International Journal of Evolution Equations 3, 4 (2009) 503-524 [hal-00678575 - version 1]
Existence of positive almost periodic or ergodic solutions for some neutral nonlinear integral equations.
Ait Dads E. H. et al
Differential and integral equations 22, 11-12 (2009) 1075-1096 [hal-00677107 - version 1]
The existence of pseudo-almost periodic solutions for some nonlinear differential equations in Banach spaces.
Ait Dads E. H. et al
Nonlinear Analysis: Theory, Methods and Applications 69, 4 (2008) 1325-1342 [hal-00677767 - version 1]
Positive almost automorphic solutions for some nonlinear infinite delay integral equations.
Ait Dads E. H. et al
Dynamic Systems and Applications 17, 3-4 (2008) 515-538 [hal-00678634 - version 1]
Structure of the set of bounded solutions and existence of pseudo almost periodic solutions of Linénard equation
Cieutat P. et al
Differential and integral equations 20 (2007) 793-813 [hal-00182256 - version 1]
Existence of pseudo almost periodic solutions for somelinear differential equations in a Banach space
Cieutat P. et al
Nonlinear Analysis Theory Methods and Applications (2007) ? [hal-00186281 - version 1]